# SDR AC2A093324

- Difficulty date: January 30, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,588 hours
- Engine: Allsn 250C*
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375001105
- Part serial: 96080025
- Condition: Inoperative
- Location: Inst Panel
- Part time: 6,588 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DISPLAY STAYES DIM 5-10 MINUTES AFTER POWERING UP. REPLACED UNIT
